Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 14, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 21, 2006, 7:47 AM CDT for Jefferson County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2006, 7:47 AM CDT (12:47 UTC)
- Expired
- Apr 21, 2006, 8:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
County Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 95 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 4:43 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 21, 4:43 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 443 AM CDT FRI APR 21 2006 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON, REACHING THE COASTAL WATERS THIS EVENING. THEN COOL HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTED FRONT ON SATURDAY. && .DISCUSSION... A SOLID LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST AT 60 MPH THROUGH THE HOUSTON COUNTY WARNING AREA. EXTRAPOLATION-IN-TIME PLACES THIS LINE OF THUNDERSTORMS NEAR BEAUMONT IN ABOUT 4 HOURS (ABOUT 830 AM CDT). THIS LINE OF THUNDERSTORMS IS EXPECTED TO MAINTAIN ITS STRUCTURE. THE CURRENT RUC MODEL DEPICTS MOST-UNSTABLE CAPE VALUES (FROM 1500 TO 2000 J PER KG) ALONG A BEAUMONT TO FORT POLK LINE. MOST OF THE SHOWERS AND THUNDERSTORMS WILL BE ALONG AND AHEAD OF THIS COLD FRONT. COOLER, DRIER AIR MOVE MOVE IN BEHIND THE DEPARTED FRONT IN THE AFTERNOON HOURS. && .OUTLOOK... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR MIDWEEK. && .AVIATION... SHOWERS AND THUNDERSTORMS LIKELY DURING THE MORNING HOURS, ENDING WITH PASSAGE OF COLD FRONT THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... KLCH 85 59 84 61 / 60 0 0 0 KBPT 86 59 85 63 / 60 0 0 0 KAEX 79 54 85 56 / 60 0 0 0 KLFT 84 60 83 60 / 50 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 21, 4:50 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 450 AM CDT FRI APR 21 2006 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-221100- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 450 AM CDT FRI APR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PRE-FRONTAL SHOWERS AND THUNDERSTORMS WILL BE OCCURRING THIS MORNING, ENDING WITH PASSAGE OF FRONT. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS, MAINLY FROM DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... ASSISTANCE FROM STORM SPOTTERS AND PUBLIC SAFETY OFFICIALS MAY BE REQUESTED THIS MORNING.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:37 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 21, 8:24 AM CDT | Special Marine Warning | LCH | 66 min | |
| Apr 21, 8:37 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 53 min |
| Apr 21, 9:30 AM CDT | Special Marine Warning | LCH | 60 min | |
| Apr 21, 9:35 AM CDT | Severe Thunderstorm Warning | LCH | Rapides | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.